MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC VIDEOLARYNG.MAC#4

KARL STORZ SE & CO. KG C-MAC VIDEOLARYNG.MAC#4
Model Number 8401BXC
Medical Device Problem Codes No Display/Image (1183); Leak/Splash (1354); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the video laryngoscope malfunctioned during the procedure.After several attempts, functionality was restored.However, the image quality remained significantly compromised.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Correction in h6 codes health effect - impact code health effect - clinical code the event is filed under internal karl storz complaint id: (b)(4).

Brand Name
C-MAC VIDEOLARYNG.MAC#4
Common Device Name
C-MAC VIDEOLARYNG.MAC#4
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23771376
Report Number9610617-2025-02307
Device Sequence Number13192395
Product Code CCW
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8401BXC
Device Catalogue Number8401BXC
Date Returned to Manufacturer11/25/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer12/11/2025
08/25/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date12/11/2025
09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown